EconPapers    
Economics at your fingertips  
 

On the construction of Wold decomposition for multivariate stationary processes

Hannu Niemi

Journal of Multivariate Analysis, 1979, vol. 9, issue 4, 545-559

Abstract: A method to construct the Wold decomposition for multivariate stationary stochastic processes xk, k [set membership, variant] Z, is presented. The method is based on orthogonal decompositions for xk, k [set membership, variant] Z, obtained by forming orthogonal projections of xk, k [set membership, variant] Z, onto its component processes , k [set membership, variant] Z, j = 1, ..., q. The method does not give a complete solution to the Wold decomposition problem.

Keywords: Multivariate; stationary; processes; Wold; decomposition; regularity; singularity; orthogonally; scattered; measures (search for similar items in EconPapers)
Date: 1979
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(79)90057-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:9:y:1979:i:4:p:545-559

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:9:y:1979:i:4:p:545-559